Translator Disclaimer
November 2019 Modified α-Bernstein operators with better approximation properties
Arun Kajla, Tuncer Acar
Ann. Funct. Anal. 10(4): 570-582 (November 2019). DOI: 10.1215/20088752-2019-0015

Abstract

In the present note, following a new approach recently described by Khosravian-Arab, Dehghan, and Eslahchi, we construct a new kind of α-Bernstein operator and study a uniform convergence estimate for these operators. We also prove some direct results involving the asymptotic theorems. Finally, we illustrate the convergence of the operators to a certain function with the help of Maple software.

Citation

Download Citation

Arun Kajla. Tuncer Acar. "Modified α-Bernstein operators with better approximation properties." Ann. Funct. Anal. 10 (4) 570 - 582, November 2019. https://doi.org/10.1215/20088752-2019-0015

Information

Received: 8 January 2019; Accepted: 10 March 2019; Published: November 2019
First available in Project Euclid: 30 October 2019

zbMATH: 07126074
MathSciNet: MR4026370
Digital Object Identifier: 10.1215/20088752-2019-0015

Subjects:
Primary: 41A10
Secondary: 41A25, 41A36, 41A63

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • November 2019
Back to Top